Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Reports state Typhi O. Interpret? Why does she have fever? Use antibiotics?

my wife reports : 1 week back S. Typhi O was 1/80 esr was 70 other widal test parts were normal. Today the report says S typhi O 1/20 and ESR is 45, but S. Paratyphi AH + is 1/20 to 1/320 all positive. She develops fever daily and is on antibiotics . REFZIL O 500 ( cefprozil ... cefzil for the last three days. Can you please help us what should we do.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi and welcome to health care magic ....
dear according to the reports she is suffering from typhoid due to S.para typhi...
while salmonella typhi is normal....
there are two types of antigens O and H...
O indicate fresh infection while H indicate old infection ....
take complete coarse of antibiotics ,now adays Enoxacin 400 mg is very effective against typhi and para typhi .... wish you good health ....
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor